Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Can I get my defibrillator removed as all my vitals are normal ?

I had a defibrillator put in 2 yrs ago after a TIA Nothing has ever happened since then Should I have it removed I had a defibrilllator put in 2yrs ago after a TIA as they found my heart beating too slow. I ve gone thru all the monthly checks and never once had a sense of this kicking in. Maybe the doctors were too fast to put it in. Should I have it removed. My BP and other vitals are fine. I am 64.
Asked On : Mon, 1 Aug 2011
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
welcome to healthcare magic forum
you need not to remove it as defibrillator is life saving devise
as you are 64 ,your body is weaker than earlier .
it is good that all reports are normal .
you have history of heart problem ,so it is not advisable to remove it .
better to consult cardiologist

i hope i have answered your question.
Answered: Tue, 2 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor